# SDR TWAA9903813

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 FOUND CHAIR TRACK NR 3 BLENDED OUT OF LIMITS AT STA 266, APPROX 22 IN LBL.  INSTALLED NEW TRACK SPLICED IN AT STA 266 TO STA 198.  SPLICED PER SEAT TRACK SPLICE REPAIR SRM 53-05 PG 7 FIG 4, SHEET 1.
